# SDR SWIA200210667

- Difficulty date: February 12, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,076 hours, 44,093 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001005
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAPS INOP - ALL CONTROL FAULT, DISAGREEMENT AND ASYMMETRY LIGHTS ON.  COULD NOT CLEAR ANY OF THE FAULT LIGHTS.  FLAP CONTROL PANEL FLAP PORTION INDICATOR (ALL) INDICATED FLAPS UP WHEN FLAPS WERE 15 DEGREES, 25 DEGREES OR 45 DEGREES POSITION PHYSICALLY.  CONDITION WAS INTERMITTENT ON TAXI BACK.  REMOVED AND REPLACED FLAP CONTROL UNIT AND FLAP ANNUNCIATOR ASSEMBLY.  OPS CHECK GOOD IAW 27-50-00.
